# SDR DL777021119

- Difficulty date: September 19, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 10,741 hours, 1,989 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,878 hours, 2,013 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 51194
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 10,878 hours, 2,013 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE OF NR 2 ENGINE.  FOUND 6TH STAGE HIGH PRESSURE COMPRESSOR DAMAGE BEYOND LIMITS.  REPLACED ENGINE
